μ-Dependent model reduction for uncertain discrete-time switched linear systems with average dwell time

Zhang, Lixian, Boukas, El-Kebir and Shi, Peng (2009) μ-Dependent model reduction for uncertain discrete-time switched linear systems with average dwell time. International Journal of Control, 82 (2). pp. 378-388. ISSN 00020-7179

Abstract

In this article, the model reduction problem for a class of discrete-time polytopic uncertain switched linear systems with average dwell time switching is investigated. The stability criterion for general discrete-time switched systems is first explored, and a μ-dependent approach is then introduced for the considered systems to the model reduction solution. A reduced-order model is constructed and its corresponding existence conditions are derived via LMI formulation. The admissible switching signals and the desired reduced model matrices are accordingly obtained from such conditions such that the resulting model error system is robustly exponentially stable and has an exponential H∞ performance. A numerical example is presented to demonstrate the potential and effectiveness of the developed theoretical results.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4735
Subjects Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID17677, average dwell time, linear matrix inequalities, model reduction, switched linear systems
Citations in Scopus 43 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login